# SDR SWAA2024011731038

- Difficulty date: December 12, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON BULLNOSE RH SIDE AT PASSENGER CABIN (8EA) 2023-761215<[01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON BULLNOSE RH SIDE AT PASSENGER CABIN (8EA) I.A.W B737-700 AMM 33-51-03-960-801 STEP 2.D ITEM (3)(A) TRHU (C).;[02] CORRECTED STEP 1: REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON BULLNOSE RH SIDE AT PASSENGER CABIN (8EA) I.A.W B737-700 AMM 33-51-03-960-801 STEP 2.D ITEM (3)(A) AND (C).;[03] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON BULLNOSE RH SIDE AT PASSENGER CABIN (8EA) I.A.W B737-700 AMM 33-51-03-960-801 STEP 2.D ITEM (3)(A) AND (C).
